MathSciNet Relay Station
MathSciNet bibliographic data
MR3014742 26E60 (11H60)
Jiang, Wei-Dong; Qi, Feng Some sharp inequalities involving Seiffert and other means and their concise proofs. Math. Inequal. Appl. 15 (2012), no. 4, 1007–1017.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement